MathSciNet Relay Station
MathSciNet bibliographic data
MR1041444 05A15 (60C05 60F05)
Flajolet, Philippe; Soria, Michèle Gaussian limiting distributions for the number of components in combinatorial structures. J. Combin. Theory Ser. A 53 (1990), no. 2, 165–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement